# SDR 96ZZZX466

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11174
- Make and model: Cessna 185F
- Aircraft serial: 18504435
- Engine: Cont IO520D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Split
- Location: Electrode
- Part time: 1,401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SPARK PLUGS WITH ROUND ELECTRODES SPLIT.  SUBMITTER STATED MORE THAN 20 OF THE PART NUMBERS HAVE BEEN FOUND.
